Remote Access Transactions of the Moscow Mathematical Society

Transactions of the Moscow Mathematical Society

ISSN 1547-738X(online) ISSN 0077-1554(print)

 
 

 

A functional integral with respect to a countably additive measure representing a solution of the Dirac equation


Author: N. N. Shamarov
Translated by: J. Wiegold
Original publication: Trudy Moskovskogo Matematicheskogo Obshchestva, tom 66 (2005).
Journal: Trans. Moscow Math. Soc. 2005, 243-255
MSC (2000): Primary 28B99; Secondary 46G10, 81Q05
DOI: https://doi.org/10.1090/S0077-1554-05-00150-0
Published electronically: November 16, 2005
MathSciNet review: 2193434
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A family $ \{M_{p}\}_{p\in\mathbb{R}^d}$ of cylindrical measures is constructed on the space of functions ($ =$trajectories) $ f: [0,+\infty)\to\mathbb{R}^d$ such that for every $ t\geq0$ the formula

$\displaystyle \psi(t,p)= \int M_{p}(df)\,\psi_0(f( t))$ (1)

represents a solution of the Cauchy problem

$\displaystyle \frac\partial{\partial t} \psi = i \widehat H \psi \quad (t\geq0),\quad \psi(0,\cdot)=\psi_0$ (2)

(with respect to the required function $ \psi: [0,\infty)\times\mathbb{R}^d\to\mathbb{C}^s$, $ {d,s\in\mathbb{N}}$), for the general evolution equation from some class containing the classical Dirac equation and the Schrödinger equation in its impulse representation, with ``model'' potentials that are independent of $ t$, and are Fourier transforms of countably additive (and in general matrix-valued) measures in the space variables.

The images of the measures $ M_p$ obtained by restricting trajectories to finite intervals $ [0,T]$ have bounded variation and are countably additive.

The integral kernels (``Green's functions'') of the corresponding solution operators, which can be approximated (using Trotter's formula) by integrals of finite multiplicity of the expressions explicitly defined by the ingredients of the original equation, are (matrix-valued) transition measures that give cylindrical measures $ M_p$ similarly to the way Markov transition probabilities give the distribution of a Markov process.


References [Enhancements On Off] (What's this?)

  • 1. V.P. Maslov, Complex Markov chains and a Feynman path integral for nonlinear equations, Nauka, Moscow, 1976. (Russian) MR 0479126 (57:18574)
  • 2. J. Diestel and J.J. Uhr, Jr., Vector measures, Math. Surveys, No. 15, American Mathematical Society, Providence, RI, 1977. MR 0453964 (56:12216)
  • 3. O.G. Smolyanov and S.V. Fomin, Measures on topological vector spaces, Uspekhi Mat. Nauk. 31 (1976), no. 4, 3-56. MR 0420764 (54:8776)
  • 4. O.G. Smolyanov and E.T. Shavgulidze, A simple proof of Tarieladze's theorem on the sufficiency of positively sufficient topologies, Teor. Ver. Primen. applications 37 (1992), no. 2, 421-424; English transl., Theory Probab. Appl. 37 (1992), no. 2, 402-404. MR 1211174 (94c:60009)
  • 5. O.G. Smolyanov and E.T. Shavgulidze, Pseudodifferential operators in superanalysis, Uspekhi Mat. Nauk 41 (1986), 164-165.
  • 6. O.G. Smolyanov and E.T. Shavgulidze, Path integrals, Izdat. Mosk. Univer., Moscow, 1990. (Russian) MR 1145004 (93k:58040)
  • 7. A.P. Robertson and W.J. Robertson, Topological vector spaces, Cambridge University Press, London, 1964. MR 0350361 (50:2854)
  • 8. O.G. Smolyanov and A. Truman, Schrödinger-Belavkin equations and the associated equations of Kolmogorov and Lindblad, Teoret. Mat. Phys. 120 (1999), no.2, 193-207; English transl., Theor. Math. Phys.120 (1999), no. 2, 973-984. MR 1737286 (2001f:81088)
  • 9. I.I. Gikhman and A.V. Skorokhod, Introduction to the theory of stochastic processes, Nauka, Moscow, 1973. (Russian) MR 0341540 (49:6288)
  • 10. E.B. Davies, One-parameter semigroups, Academic Press, London 1980. MR 0591851 (82i:47060)
  • 11. H. Watanabe and Y. Ito, A construction of the fundamental solution for the relativistic wave equation, Tokyo J. Math. 7 (1983), no.1, 99-117. MR 0752112 (86i:58132)
  • 12. H. Watanabe, Path integral for some systems of partial differential equations, Proc. Japan Acad. ser. A, 60 (1984), 86-89. MR 0763290 (86m:35019)
  • 13. R.S. Egikyan and D.V. Ktitarev, Feynman's formula in phase space for systems of pseudodifferential equations with analytic symbols, Mat. Zametki 51 (1992), no. 5, 44-50; English transl., Math. Notes 51 (1992), no. 5-6, 453-457. MR 1186530 (93g:35154)
  • 14. N.N. Shamarov, Matrix-valued cylindrical measures of Markov type and their Fourier transforms, Russian Journal of Mathematical Physics 10:3 (2003), 1-15. MR 2012903 (2004m:28018)
  • 15. Quantum stochastic processes and open systems, Collection of papers translated from the English and edited by A. S. Holevo, Ser. Matematika: Novoe v Zarubezhno{\u{\i\/}}\kern.15emNauke, vol. 42, Mir, Moscow, 1988. MR 0963453 (89f:00031)

Similar Articles

Retrieve articles in Transactions of the Moscow Mathematical Society with MSC (2000): 28B99, 46G10, 81Q05

Retrieve articles in all journals with MSC (2000): 28B99, 46G10, 81Q05


Additional Information

N. N. Shamarov
Affiliation: Mechanics and Mathematics Department, Moscow State University, Vorob’evy Gory, Moscow 119234, Russia

DOI: https://doi.org/10.1090/S0077-1554-05-00150-0
Published electronically: November 16, 2005
Additional Notes: This work was supported by the Russian Foundation for Fundamental Research, Grant No. 02-01-01074.
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society